# SDR CALA2023071202215

- Difficulty date: July 10, 2023
- Submitted: July 12, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 87,315 hours, 12,403 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 141T51277
- Condition: Corroded
- Location: Sta303 Lbl46.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FOUND CORROSION ON THE TEE CHORD UPPER SURFACE OF PREVIOUS FLOOR BEAM REPAIR AT STA303 LBL46.5 REFER TO BSH N 0329 PERFORMED FLOOR BEAM REPAIR AT STA303 AS PER ECRA5310-08166 DETA IL STEPS REF TO ATTACHED 44-0008 FORM WORK ACCOMPLISHED BY V9142 47 INSPECTION ACCOMPLISHED BY BOEING SHANGHAI QC INSPECTOR JIANG, XIAO XIANG BSH 669. ADD EMP:V914247
